# SDR 2008FA0000348

- Difficulty date: March 18, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N837JM
- Make and model: Raythn 390
- Aircraft serial: RB169
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: EM408810
- Part serial: 113
- Condition: Malfunctioned
- Location: Roll Trim
- Part time: 758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CONJUNCTION WITH REPAIRS FOR UNCOMMANDED ROLL, TRIM ACTUATION AT KMDW REPLACED RT ROLL TRIM ACTUATOR (HBC PN 390-3810090010) WITH RAPID SUPPLIED REPAIRED UNIT. ATTEMPTED TO PERFORM ROLL TRIM FUNCTIONAL CHECKS IAW THE 390 MM 27-10-00-501 AFTER ACTUATOR REPLACEMENT BUT FOUND ROLL TRIM CIRCUIT BREAKER TRIPPING UPON POWER APPLICATION.  (K)
